lady_lovelace Posted July 7, 2011 Share Posted July 7, 2011 Trying to figure out what happened today. I'm on 900 mg Lithium now. I woke up today and ate a smaller breakfast than usual and took one of the 300mg pills as usual. On the bus to go do errands I started feeling very nauseated but chalked it up to not having eaten enough food. When I got something to eat (and I drank quite a bit of water at the time) the nausea was relieved but came back 30 minutes after. I took a nap when I got home and now I have had this damn nausea for going on 5 hours now. It was very hot today so I could have been dehydrated, but my hands aren't shaking badly and I don't have other side effects of toxicity. To make things worse I don't do well in the heat to begin with, earlier in the week I got (what I thought was at least) a heat related headache/nausea and had to throw up. It didn't feel like a toxicity thing but I don't know. I've had this kind of thing in the past when I wasn't on Lithium but now that I am I just want to be sure I'm not messing up. I've tried to drink a lot of water since then and that will make me feel better maybe for 5 mins and then the nausea will start up again. Has anyone had anything like this? I'll be more careful for sure in the future on hot days, but it's hard to tease the two apart... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.